? Acta Mathematica Sinica, English Series
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
Acta Mathematica Sinica, English Series
2018 Vol.34 No.5
Published 15 May 2018

Articles
Articles
801 Jaume LLIBRE, Claudia VALLS
Global Phase Portraits of Quadratic Systems with a Complex Ellipse as Invariant Algebraic Curve
2018 Vol. 34 (5): 801-811 [Abstract] ( 29 ) [HTML 1KB] [PDF 218KB] ( 110 )
812 G. Canan HAZAR, M. Ali SARIGöL
On Absolute Nörlund Spaces and Matrix Operators
2018 Vol. 34 (5): 812-826 [Abstract] ( 25 ) [HTML 1KB] [PDF 255KB] ( 79 )
827 Chang Ming SONG, Hong LI, Jian Lin ZHANG
Global Existence and Asymptotic Behavior of Solutions to a Free Boundary Problem for the 1D Viscous Radiative and Reactive Gas
2018 Vol. 34 (5): 827-842 [Abstract] ( 27 ) [HTML 1KB] [PDF 236KB] ( 99 )
843 Ai Fang LIU, Peng Tong LI
K-fusion Frames and the Corresponding Generators for Unitary Systems
2018 Vol. 34 (5): 843-854 [Abstract] ( 25 ) [HTML 1KB] [PDF 227KB] ( 124 )
855 Jun Xiong JIA
Optimal Time Decay of Navier-Stokes Equations with Low Regularity Initial Data
2018 Vol. 34 (5): 855-872 [Abstract] ( 27 ) [HTML 1KB] [PDF 265KB] ( 70 )
873 Elroy D. ZEEKOEI, Jan H. FOURIE
On p-convergent Operators on Banach Lattices
2018 Vol. 34 (5): 873-890 [Abstract] ( 28 ) [HTML 1KB] [PDF 272KB] ( 81 )
891 Cui Ping LI, Ming ZHAO
On the Periodic Logistic Map
2018 Vol. 34 (5): 891-900 [Abstract] ( 26 ) [HTML 1KB] [PDF 246KB] ( 74 )
901 Yan Cong XU, Xing Bo LIU
Analysis of a Shil'nikov Type Homoclinic Bifurcation
2018 Vol. 34 (5): 901-910 [Abstract] ( 28 ) [HTML 1KB] [PDF 274KB] ( 84 )
911 Xiao Ming PI
On the Characterization of Maximal Planar Graphs with a Given Signed Cycle Domination Number
2018 Vol. 34 (5): 911-920 [Abstract] ( 32 ) [HTML 1KB] [PDF 226KB] ( 78 )
921 Hai Ying ZHANG, Xian Liang SHI, Jian Zhong WANG
An Affirmative Result of the Open Question on Determining Function Jumps by Spline Wavelets
2018 Vol. 34 (5): 921-932 [Abstract] ( 23 ) [HTML 1KB] [PDF 205KB] ( 52 )
Acta Mathematica Sinica, English Series
      Selected Articles
      Current Issue
      Archive (Full text since 1985)
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7